# SDR CALA2025021000329

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 115,170 hours, 11,802 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Gasket
- Part number: 141W740044
- Part serial: 12215H5583
- Condition: Leaking
- Location: Zone 200
- Part time: 719,386 hours, 702,277 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR LEAK FROM RUBBER GASKET AT BOTTOM OF F/O WINDOW. NONE NOTED BY CAPTAIN''S. FURTHER TROUBLESHOOTING REQUIRED. REF L/P 3804004, F/O ABLE TO CHANGE AIR FREQUENCY BY  PRESSING INSPECTED AIRFLOW HOSES IN FWD E/E FOR EVIDENCE OF MAJOR LEAKS, PRESSURIZED AC, FOUND LEAK COMING FROM BOTTOM R/H CORNER OF PERFORMED REMOVAL OF F/O NO.1 WINDOW IAW AMM 56-11-01-000-801 UP ON GASKET THIS L/P CLOSED AND ADDED SINCE IT ISRELATED TO THIS NONE OBSERVED. INSPECTED AIRFLOW BEHIND F/O DISPLAY UNITS, NO WINDOW. PIC ATTACHED TO AND INCLUDING STEPS G (1)(B). WRITE UP. PROBLEMS NOTED. PRESSURIZED AIRCRAFT IN REF TO B777-2 AMM ADD EMP:U400684,U395261 21-31-00, FOUND INCREASED AIRFLOW AT AROUND F/O GLARESHIELD, R&R #1RH WINDSHIELD PER AMM 56-11-01-400-801 UP TO & INCLUDING STEP F(1) NOTE: APPLY AERODYNAMIC SEALANT AFTER 1ST TORQUE. IN ADDITION, 2ND TORQUE ACCOMPLISHED.   CONTINUED WITH FIRST OFFICERS #1 WINDSHIELD FROM STEP G (3) (F) 5 TO COMPLETION. REF MM 56-11-01. ALL WINDOW HEAT CONTROL AND WIPER TESTS PASSED. PRESSURIZATION CHECK TESTS GOOD.
